# SDR EIA2008042

- Difficulty date: August 28, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Engine: Pwa JT9D7J
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

IN FLIGHT SHUT DOWN NR 2 ENGINE.  C CRUISE RAIN, FL 4.0 WITH MODERATE TURB.  NO THROTTLE MOVEMENT AND NOTED COMPRESSOR STALL.
